MAUDE Adverse Event Report: ADIN DENTAL IMPLANT SYSTEMS LTD SURGICAL TORQUE RATCHET 35-100 NCM

ADIN DENTAL IMPLANT SYSTEMS LTD SURGICAL TORQUE RATCHET 35-100 NCM
Model Number RS6111
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The doctor presented a complaint in malfunction of surgical torque ratchet rs6111 that fractured at time of use.Despite that no patient complications were reported, it could have caused or contributed to a serious injury or require medical or surgical intervention to prevent it.As such, this event is reportable per 21 cfr part 803.In the event that new or additional information is received from the investigation of the items, a follow-up report will be sent.Manufacturer's trend analysis show that malfunction of ratchet is a low-rate adverse event.
 
Event or Problem Description
Fracture of ratchet.

Brand Name
SURGICAL TORQUE RATCHET 35-100 NCM
Common Device Name
SURGICAL TORQUE RATCHET 35-100 NCM
Manufacturer (Section D)
ADIN DENTAL IMPLANT SYSTEMS LTD
industrial zone alon tavor
pob 1128
afula, 18111 01
IS  1811101
Manufacturer (Section G)
ADIN DENTAL IMPLANT SYSTEMS LTD.
industrial zone alon tavor
pob 1128
afula, 18111 01
IS   1811101
Manufacturer Contact
ilana lutvak
industrial zone alon tavor
pob 1128
afula, 
IS  
MDR Report Key25618585
Report Number3007518363-2026-01667
Device Sequence Number9094196
Product Code NDP
UDI-Device Identifier07290105156075
UDI-Public07290105156075
Combination Product (Y/N)N
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRS6111
Device Catalogue NumberRS6111
Device Lot Number7943406
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown